# SDR UALA2010090703284

- Difficulty date: September 3, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 46,651 hours, 5,687 cycles
- Engine: Pwa PW4056
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Cracked
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TEST FLIGHT FOUND STANDING WATER ON DRAIN PAN UNDER UPPER DECK GALLEY.   VISIBLE THROUGH RECIRC ACCES DOOR DIRECTLY BELOW JUST AFTER PASSING THROUGH WALL.  DRAINS FOR PAN ARE CLEARED.  FOUND PAN CRACKED SEVERAL PLACES, REPAIRED GALLEY UNDERNEATH FLOOR PAN WHERE DEFECTS WERE NOTED. NO OTHER FAULTS FOUND DURING TEST FLIGHT.
